# SDR UPS07151262

- Difficulty date: December 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING LOADING, LOADING CREW REPORTED SMOKEY HAZE IN THE CARGO AREA NO SMOKE DETECTION WAS SENSED BY SYSTEM.  THERE WAS AN ODOR PRESENT FROM THE PACKS.  TEMPS AT MIX VALVES WERE NORMAL EXCEPT MID 138.  A/C HAD 380 (PLUS) LBS OF DRY ICE ON BOARD ACFT UNLOADED.  CFR INSPECTED A/C NO DEFECTS NOTED AT THIS TIME.  PACKS OPS CHECKS GOOD IAW MM 21-00-00.
